# SDR SIMA20170811002

- Difficulty date: August 11, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 32,777 hours, 28,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frame 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED NUTPLATE HOLE AT FRAME 64 ON THE LT OMEGA BEAM.  INSTALLED A NEW OMEGA BEAM FROM FRAMES 61 - 65 IAW SRM 51-40-02.
